UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Complete Asymptotic Expansion of the Integrated Density of States of Multidimensional Almost-Periodic Pseudo-Differential Operators

Morozov, S; Parnovski, L; Shterenberg, R; (2014) Complete Asymptotic Expansion of the Integrated Density of States of Multidimensional Almost-Periodic Pseudo-Differential Operators. ANNALES HENRI POINCARE , 15 (2) 263 - 312. 10.1007/s00023-013-0246-8.

Full text not available from this repository.
Type: Article
Title: Complete Asymptotic Expansion of the Integrated Density of States of Multidimensional Almost-Periodic Pseudo-Differential Operators
DOI: 10.1007/s00023-013-0246-8
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics
URI: http://discovery.ucl.ac.uk/id/eprint/1325843
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item